# SDR AALA20030979

- Difficulty date: September 8, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N216AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49167
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2510000405
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND GALLEY INBOARD OVEN PRODUCES LARGE AMOUNT OF SMOKE WITH STRONG BURNING ODOR WHEN IN OPERATION.  PULLED CIRCUIT BREAKER, NO SMOKE.  OVEN REPLACED BY MAINTENANCE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
